# SDR DL733992107

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MAIN LANDING GEAR BEAM ATTACH FITTING WAS FOUND      CRACKED AT MV IN ATLANTA.  ERA 333578-14 REPAIRED THE DAMAGE.
